Some Remarks on Consistency and Strong Inconsistency of Bayesian Inference
AbstractThe paper provides new sufficient conditions for consistent and coherent Bayesian inference when a model is invariant under some group of transformations. Building on our theoretical results we reexamine an example from Stone (1976) giving some new insights. The priors for multivariate normal models and Structural Vector AutoRegression models that entail consistent and coherent Bayesian inference are also discussed.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by University Library of Munich, Germany in its series MPRA Paper with number 28731.
Date of creation: 08 Feb 2011
Date of revision:
invariant models; coherence; strong inconsistency; groups;
Find related papers by JEL classification:
- C11 - Mathematical and Quantitative Methods - - Econometric and Statistical Methods and Methodology: General - - - Bayesian Analysis: General
This paper has been announced in the following NEP Reports:
- NEP-ALL-2011-02-19 (All new papers)
- NEP-CIS-2011-02-19 (Confederation of Independent States)
- NEP-ECM-2011-02-19 (Econometrics)
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Dreze, Jacques H, 1976.
"Bayesian Limited Information Analysis of the Simultaneous Equations Model,"
Econometric Society, vol. 44(5), pages 1045-75, September.
- Dreze, Jacques, 1976. "Bayesian limited information analysis of the simultaneous equations model," Open Access publications from UniversitÃ© catholique de Louvain info:hdl:2078.1/88102, Université catholique de Louvain.
- James Zidek, 1969. "A representation of Bayes invariant procedures in terms of Haar measure," Annals of the Institute of Statistical Mathematics, Springer, vol. 21(1), pages 291-308, December.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Ekkehart Schlicht).
If references are entirely missing, you can add them using this form.